I am suffering from Vitiligo. I had some white patches. I am looking for a dermatologist. Will you help me?
Ask Free Question
Dear lybrate user, the color of our skin is due the formation of a color pigment called melanin. The synthesis of melanin is dependant on the body temperature. However, if the melanin synthesis is decreased or stopped due to any abnormal reason then the skin of that area becomes hypo-pigmented & looks colorless. Follow the medications as directed:- 1) take 4 tablets of homoeopathic arsenicum sulph flavum 6x tablets along with a cup of lukewarm water at early morning daily. 2) apply homoeopathic mother tincture ammi visnaga q on the colorless part of your skin & keep that area sunlight for 30 minutes daily. 3) after dinner take 1 capsule from ayurvedic shatavari capsules. 4) before going to bed clean the affected area properly & apply ayurvedic pigmento ointment on those colorless part of your skin. Continue the aforesaid medication for at least 1 month to observe visible results. However, before starting any medication kindly check whether you are having any loss of sensation on that colorless part of skin. If you experience slight loss of sensation on that colorless part of skin then you should contact your local dermatologist immediately.
Take help from the best doctors
Ask a FREE Question
Get FREE multiple opinions from Doctors